Medication

Posted on

I’m really wanting to go off my meds. I was a hot mess off them but I had moments of life. Now I have a muted life. But it scares me at the same time. Ugh I don’t know what I want. Well I do I want a life. I need a life. God help me. How do I get it?

Advertisements

12 thoughts on “Medication

    lydiaj2015 said:
    September 6, 2015 at 10:40 am

    Speak to people your close to around you. Might be other options available to you. Keep strong, your very brave for getting the courage to come off them. I’m blogging about my journey https://lydiadepressionblog.wordpress.com/

      socialworkerangela responded:
      September 6, 2015 at 10:44 am

      I’m following you now thanks for commenting

      Adrian said:
      September 6, 2015 at 11:42 am

      I am following you as well. I am interested to read of your journey!

        lydiaj2015 said:
        September 6, 2015 at 12:31 pm

        Thank you

    Cherry said:
    September 6, 2015 at 11:36 am

    I completely understand. It’s part of the reason I’m coming off of mine. And I do feel life more, and it’s nice… sometimes. But it’s also pretty scary. If you do decide to come off of them please make sure to do so under a doctor’s order. Really tho.. in my opinion it might be worth exploring. And at any rate, if things don’t go smoothly, you can always start them back up. Maybe try making a pro / con list? And of course talk with your doctor and or therapist to see what they think. Whatever you choose, you have my full support. ♡♡♡

      socialworkerangela responded:
      September 6, 2015 at 12:20 pm

      Thank you. I’m fighting the urge to come of them cold turkey

        Cherry said:
        September 6, 2015 at 1:21 pm

        Don’t do it. Even under doctor’s orders I’ve been having the worst withdrawals. It’s not safe. Please please please do this the right way.

    Adrian said:
    September 6, 2015 at 11:42 am

    That’s a difficult decision to make…. you need to really consider if you would prefer who you were without the meds, and who are now while on the meds. I understand what you mean by having this muted life, I have been that way. Things don’t excite me. I can ride on a thrill ride and not even scream… although, I did laugh hysterically at those around me who screamed in horror. It’s strange how things change while on these medications…. but have they made you better? Were you truly healthy before? Do you feel healthier now… my personal hatred is for the weight gain, and yes, the issues of feeling like I am walking through life without seeing it or appreciating it…. and I still have my bipolar melt downs… so honestly, are they helping? I am supposed to live a better life. I can recall all those people on medication commercials smiling happily and frolicking through their backyards with their children. We don’t frolick, and I most certainly don’t wear this constant smile of glee. I miss feeling EXCITED about things, I miss being smaller, and I miss smiling like a fool… but I don’t miss crying for no reason, passing out from anxiety, blowing up at undeserving loved ones, and struggling with significant others. Which is the lesser evil? Let me know what you encounter as you say goodbye to your medicated life. It is something I would like to consider… but sometimes I wonder if simply being given a lesser dose of an energizing medication might help counter affect the lethargic, unemotional state? hmmm…. perhaps a topic I might explore?

      socialworkerangela responded:
      September 6, 2015 at 12:38 pm

      You’ve said everything I’m feeling and want so perfectly

        Adrian said:
        September 7, 2015 at 4:14 pm

        It shows that we all feels this way…. which means they need to figure out something better for us…..

    adviser000 said:
    September 6, 2015 at 12:10 pm

    coming off meds is hard decision and its a hard decision because its important decision. you can gradually come of them i.e 1 month of a dose less then see if you want to keep reducing or not. If you are taking more than 1 meds, i would suggest that you reduce one med at one time i.e med1 reduce a dose for 1 month then med2 reduce dose for 1 month etc. Alternative you could maybe go on to different med altogether

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s